Aleve - -D Sinus & Cold Caplets 10 CP

Aleve

Aleve - -D Sinus & Cold Caplets 10 CP

 (0)

Aleve

  • Regular Price: $13.98
  • $11.18

+ -

All day strong.

Active Ingredients

Each Caplet: Naproxen Sodium (NSAID [Nonsteroidal Anti-Inflammatory Drug]) 220 mg (Naproxen 200 mg); Pseudoephedrine HCl 120 mg, Extended-Release

Inactive Ingredients

Colloidal Silicon Dioxide; Hypromellose; Lactose Monohydrate; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate 80; Povidone; Talc; Titanium Dioxide; Each Caplet Contains: Sodium 20 mg

Purpose

Pain Reliever, Fever Reducer, Nasal Decongestant

 

Customer reviews

There are no reviews yet

 

We Also Recommend